# SDR 99T64R477EWA

- Difficulty date: December 10, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5615057510N
- Condition: Cracked
- Location: Rt Wing
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, RT AUX SPAR UPPER SPAR CAP CRACKED .625 INCH AT OUTBOARD AFT ATTACH BOLT.  REMOVED AND REPLACED RIGHT AUX SPAR UPPER SPAR CAP IAW DC-8 SRM 51-1-24, 51-1-20D AND 51-3-0.  (M)
